# SDR ASAA2024070852150

- Difficulty date: July 8, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131420054
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB #BR4 HINGE FITTING FORK END HAS ELONGATED HOLES GROUNDED - YES. REMOVED AND REINSTALLED RUDDER PANELS 325CL AND 325CR IAW A320 AMM 55-33-13-410-002-A REV 11-01MAY-2024. REMOVED AND REPLACED BR4 HINGE AMM P/N D5537131420054 P/O 1095868.1 IAW EA #A320-55EA-02222 REV 00
